Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 97, NWS Kansas City, MO

June 11, 20155 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 11, 2015, 7:42 PM CDT for 5 counties in Missouri. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 7:42 PM CDT (00:42 UTC)
Expired
Jun 11, 2015, 8:30 PM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caldwell County, MO, Daviess County, MO, DeKalb County, MO, Grundy County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 130 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 8:00 PM CDTTSTM WND GST 602 Nne Winston, MOESTIMATED 60 MPH.
Jun 11, 8:15 PM CDTTSTM WND GST 601 E Gallatin, MO60 MPH WIND GUST WITH VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:53 PM CDTTornado WatchSPC7 hr
Jun 11, 5:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1811 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.2
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS53 KEAX 120042
SVREAX
MOC025-061-063-079-117-120130-
/O.NEW.KEAX.SV.W.0097.150612T0042Z-150612T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  EASTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
  SOUTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  WESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 830 PM CDT

* AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  MAYSVILLE...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...GALLATIN...TRENTON...JAMESPORT...BRECKENRIDGE...UTICA...
  WINSTON...KIDDER...ALTAMONT...COFFEY...JAMESON...LOCK SPRINGS...
  MOORESVILLE...LUDLOW...SPRING HILL AND DAWN.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 54 AND 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4013 9412 4013 9399 4008 9353 3963 9362
      3973 9421 3975 9421 3974 9431 4003 9430
      4004 9430 4003 9422 4009 9422 4014 9414
TIME...MOT...LOC 0042Z 276DEG 44KT 3987 9418

HAIL...1.00IN
WIND...60MPH

$$

LAFLIN
3 follow-up statements
458 
WWUS53 KEAX 120107
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT THU JUN 11 2015

MOC063-120116-
/O.CAN.KEAX.SV.W.0097.000000T0000Z-150612T0130Z/
DEKALB MO-
807 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEKALB COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4008 9353 3963 9362 3979 9420 4014 9414
TIME...MOT...LOC 0106Z 276DEG 44KT 3984 9380

$$

MOC025-061-079-117-120130-
/O.CON.KEAX.SV.W.0097.000000T0000Z-150612T0130Z/
CALDWELL MO-DAVIESS MO-GRUNDY MO-LIVINGSTON MO-
807 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LIVINGSTON...SOUTHWESTERN GRUNDY...DAVIESS AND NORTHEASTERN CALDWELL
COUNTIES UNTIL 830 PM CDT...

AT 800 PM...THE PUBLIC REPORTED AN ESTIMATED 60 MPH WIND GUST 2 
MILES NORTH NORTHEAST OF WINSTON.

AT 805 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BRECKENRIDGE...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TRENTON...UTICA...LOCK SPRINGS...MOORESVILLE...SPRING HILL AND DAWN.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 60 AND 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4008 9353 3963 9362 3979 9420 4014 9414
TIME...MOT...LOC 0106Z 276DEG 44KT 3984 9380

HAIL...1.00IN
WIND...60MPH

$$

LAFLIN
782 
WWUS53 KEAX 120116
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 PM CDT THU JUN 11 2015

MOC025-120125-
/O.CAN.KEAX.SV.W.0097.000000T0000Z-150612T0130Z/
CALDWELL MO-
816 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALDWELL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4008 9353 3972 9361 3975 9376 3979 9376
      3978 9388 3983 9408 4013 9403
TIME...MOT...LOC 0115Z 276DEG 44KT 3990 9387

$$

MOC061-079-117-120130-
/O.CON.KEAX.SV.W.0097.000000T0000Z-150612T0130Z/
DAVIESS MO-GRUNDY MO-LIVINGSTON MO-
816 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LIVINGSTON...SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES UNTIL
830 PM CDT...

AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALLATIN...AND
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TRENTON...JAMESPORT...UTICA...LOCK SPRINGS...MOORESVILLE AND SPRING
HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4008 9353 3972 9361 3975 9376 3979 9376
      3978 9388 3983 9408 4013 9403
TIME...MOT...LOC 0115Z 276DEG 44KT 3990 9387

HAIL...1.00IN
WIND...60MPH

$$

LAFLIN
511 
WWUS53 KEAX 120130
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT THU JUN 11 2015

MOC061-079-117-120139-
/O.EXP.KEAX.SV.W.0097.000000T0000Z-150612T0130Z/
DAVIESS MO-GRUNDY MO-LIVINGSTON MO-
830 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIVINGSTON...
SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES WILL EXPIRE AT 830
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST GRUNDY...LINN... 
CENTRAL LIVINGSTON...AND SOUTHERN SULLIVAN COUNTIES REMAINS IN 
EFFECT UNTIL 9 PM CDT.

LAT...LON 4008 9353 3972 9361 3975 9376 3979 9376
      3978 9388 3983 9408 4013 9403
TIME...MOT...LOC 0129Z 276DEG 44KT 3988 9365

$$

LAFLIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:26 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 11, 6:26 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT Thu Jun 11 2015

.DISCUSSION...
Issued at 203 PM CDT THU JUN 11 2015

An active afternoon and evening is starting to shape up for strong
to severe thunderstorms that should affect most of the area. At this
time we have a tornado watch out until 02z where supercells are
expected to develop ahead of a surface low and along a warm front
across our far northwestern counties. Shear and instability
parameters favor very large hail and a possible tornado or two. The
surface low should track across southern IA this evening with an
attended cold front moving into the CWA from the northwest.
Additional storms are anticipated to develop along the cold front and
those too are expected to be strong to severe. Would not be surprised
to see a severe watch issued to handle those storms. Latest NPW,
especially the HRRR, bring the line of storms into the KC Metro area
between 6 to 9 pm. Large hail, strong wind gusts, and locally heavy
rain will be the concerns with the line. Also, we have many of our
northern counties under a flash flood watch through 12z tomorrow
given the saturated soils and the expected convection. Lastly a
portion of a MCS may work in from the southwest very late tonight
along and north of the cold front. At this time, if the MCS develops,
our southeast counties would get brushed by it.

The rest of the forecast period will remain unsettled and on the wet
side of things as multiple disturbances track across the region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 617 PM CDT THU JUN 11 2015

VFR conditions at the terminals will give way to MVFR and possibly
IFR conditions this evening as a modest front and associated
thunderstorms moves through. Latest TEMPO groups in the TAFs
highlight the best timing for the storms, though vicinity activity
might bubble up ahead of and behind the timed front. Gusty surface
winds will veer to the southwest and finally the northwest behind the
front late tonight as they bring in MVFR clouds. Confidence in the
height of the cloud deck and how long it will hang around though is
low. Otherwise, threat of storms Friday afternoon is sufficiently
scattered enough that we have left any mention out of the terminals
for now.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Friday morning FOR KSZ102.

MO...FLASH FLOOD WATCH through Friday morning FOR MOZ001>008-011>017.

&&

DISCUSSION...Pietrycha
AVIATION...Cutter
Hazardous weather outlook, Jun 11, 5:35 AM CDT, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT THU JUN 11 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
535 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS LATER TODAY ARE EXPECTED TO REDEVELOP WITH STRONG
TO SEVERE STORMS POSSIBLE. THE PRIMARY HAZARDS WITH THE STRONGEST
STORMS WILL BE MODERATE TO HEAVY RAINFALL...CAUSING LOCALIZED
FLOODING CONCERNS...GUSTY TO DAMAGING WINDS...HAIL...DANGEROUS
CLOUD-TO-GROUND LIGHTNING...AND A SLIGHT RISK FOR TORNADO
DEVELOPMENT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 MULTIPLE ROUNDS OF THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH
NEXT WEEK WITH MODERATE TO HEAVY RAINFALL VERY POSSIBLE OVER THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 11, 6:02 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
602 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLASH FLOOD      1 W SHERIDAN            40.52N 94.62W
06/11/2015                   WORTH              MO   LAW ENFORCEMENT

            WATER FLOWING OVER HWY 246 JUST WEST OF SHERIDAN.

&&

PMURRAY
Local storm report, Jun 11, 6:03 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     GRANT CITY              40.49N 94.41W
06/11/2015                   WORTH              MO   LAW ENFORCEMENT

            MULTIPLE TREE LIMBS OF 3 TO 4 INCHES IN DIAMETER DOWN
            ACROSS CITY. POWER OUT ACROSS PORTIONS OF CITY.

&&

PMURRAY
Local storm report, Jun 11, 6:16 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     HATFIELD                40.53N 94.15W
06/11/2015  E60 MPH          HARRISON           MO   PUBLIC

&&

LAFLIN
Local storm report, Jun 11, 6:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     5 ENE OREGON            40.00N 95.06W
06/11/2015                   HOLT               MO   LAW ENFORCEMENT

            NUMEROUS ACCIDENTS AND OVERTURNED TRACTOR TRAILER ALONG
            INTERSTATE 29. TIME AND LOCATION ESTIMATED.

&&

PMURRAY
Local storm report, Jun 11, 6:45 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             FILLMORE                40.03N 94.97W
06/11/2015  E0.75 INCH       ANDREW             MO   911 CALL CENTER

            TIME ESTIMATED BY RADAR.

&&

PMURRAY
Local storm report, Jun 11, 7:19 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             MERCER                  40.51N 93.53W
06/11/2015  E0.88 INCH       MERCER             MO   EMERGENCY MNGR

0705 PM     TSTM WND DMG     3 S PRINCETON           40.35N 93.59W
06/11/2015                   MERCER             MO   EMERGENCY MNGR

            POWER OUTAGES

&&

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:11 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more6 hr
Jun 11, 7:14 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Putnam, Schuyler and 1 more6 hr
Jun 11, 7:17 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb43 min
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningEAXBuchanan36 min
Jun 11, 7:32 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan43 min
Jun 11, 7:54 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan51 min
Jun 11, 8:22 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan38 min
Jun 11, 8:34 PM CDTSevere Thunderstorm WarningEAXBuchanan41 min
Jun 11, 8:40 PM CDTAreal Flood AdvisoryEAXBuchanan, Platte4 hr
Jun 11, 8:40 PM CDTSevere Thunderstorm WarningEAXAdair, Macon, Schuyler50 min
Jun 11, 8:49 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb, Platte41 min
Jun 11, 9:22 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Livingston38 min
Jun 11, 9:25 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb29 min
Jun 11, 9:34 PM CDTRiver Flood WarningEAXDaviess, Gentry55 hr
Jun 11, 9:52 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston38 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston, Sullivan14 min
Jun 11, 10:20 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston, Macon40 min
Jun 11, 10:28 PM CDTFlash Flood WarningEAXAndrew, Holt3 hr
Jun 11, 10:50 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph30 min
Jun 11, 10:51 PM CDTAreal Flood WarningEAXAtchison, Holt, Nodaway7 hr
Jun 11, 11:29 PM CDTAreal Flood WarningEAXAdair, Caldwell, Chariton, Daviess, Grundy, Linn and 3 more6 hr
Jun 12, 12:42 AM CDTAreal Flood WarningEAXAndrew, Atchison, Holt, Nodaway10 hr
Jun 12, 1:09 AM CDTSpecial Weather StatementEAXSullivan36 min
Jun 12, 8:36 AM CDTRiver Flood WarningEAXDaviess, Livingston56 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.